Nephrologist replaced Diovan with Benicar 40 mg 2 weeks ago. Take in a.m. Also, take amlodipine 2.5 at night. BP high after kidney failure; transplant 4 years ago (donor was living relative, excellent match, no steriods at all; creatinine now fluctuates 1.2 - 1.4, GFR ~40). Only problem with Diovan was bad nausea every a.m., no matter how much I ate. With Benicar, I am now nauseated all day, extreme dizziness and loss of balance, very sleepy all day, constant headache - has continued 2 weeks. Neph. said cut in half, so only took 20 mg this morning. Still very nauseated, dizzy, sleepy. Other possible med issue - surgery for ruptured brain aneurysm 10 years ago, so dizziness can be a real problem. Age 60, female - gee, I used to be healthy! Kidney failure due to bladder problems, no history of hi BP until then. Will these awful side effects continue or should I switch back to Diovan? Dr. wants me to keep trying Benicar, but I'm concerned about nausea, dizziness and total lack of energy all day - can't get anything done and won't drive with this dizziness.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2011 • 2 answers
Posted 21 Feb 2011 • 2 answers
Posted 22 Mar 2012 • 2 answers
My husband has been diagnosed with chf, kidney failure, emphysema, high blood pressure. I would lik?
Posted 7 May 2012 • 2 answers
Posted 7 Jan 2014 • 1 answer